# SDR VNAA2025050800060

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SILL OF THE AFT BAGGAGE BAY DOOR SURROUND.   REMOVED AND REPLACED LOWER SILL IAW CRJ-700 SRMS 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-42-15-001-001-A01, 51-42-13-001-001-A01, 51-42-06-001-001-A01.
